MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; System, Thermal Regulating

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; System, Thermal Regulating
Catalog Number 318-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were getting alarm 02 (low flow) in an arctic sun device.Flow rate was 0.5 to 0.8lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 34 percentage, pump hours were 3561.4 and system hours were 2056.Asked nurse to try to identify if the pad tubing was compressed or kinked anywhere.They found one location where the tubing meets the pad but was unable to open it up.Flow remains between 0 to 0.9 lpm.Patient at target 33.5c.Asked nurse to watch patient temperature and flow rate.If the flow rate decreases the heater would not be able to perform at full capacity.If the water temperature did not increase as expected or if they receive alarm 113 (reduced water temperature control), replace the pad.Per follow up information received via task on 07may2026, spoke with charge nurse who confirmed pad was exchanged because they could not keep a stable flow rate.Pad was a single neonate pad and has been retained in office at the moment.Requested a box.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
System, Thermal Regulating
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25144100
Report Number1018233-2026-03086
Device Sequence Number21183908
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown